# SDR DL72S980527

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1263 UPPER CHANNEL ON THE LT AFT VENTRAL STAIRWELL TORQUE BOX WAS FOUND WITH A 1.5 INCH CRACK IN THE TYPICAL LOCATION PER S/B 727-53-0129.  THE DAMAGED CHANNEL WAS REPLACED PER THE S/B AND DOCUMENTED PER ER/A 364193-14AD.
